JournalsowrVol. 14, No. 1pp. 453–498

Mini-Workshop: Stochastic Differential Equations: Regularity and Numerical Analysis in Finite and Infinite Dimensions

  • Martin Hutzenthaler

    Universität Duisburg-Essen, Germany
  • Annika Lang

    Chalmers University of Technology, Göteborg and Göteborg University, Sweden
  • Lukasz Szpruch

    Edinburgh University, UK
  • Larisa Yaroslavtseva

    Universität Passau, Germany
Mini-Workshop: Stochastic Differential Equations: Regularity and Numerical Analysis in Finite and Infinite Dimensions cover
Download PDF

A subscription is required to access this article.

Abstract

This Mini-Workshop is devoted to regularity and numerical analysis of stochastic ordinary and partial differential equations (SDEs for both). The standard assumption in the literature on SDEs is global Lipschitz continuity of the coefficient functions. However, many SDEs arising from applications fail to have globally Lipschitz continuous coefficients. Recent years have seen a prosper growth of the literature on regularity and numerical approximations for SDEs with non-globally Lipschitz coefficients. Some surprising results have been obtained – e.g., the Euler–Maruyama method diverges for a large class of SDEs with super-linearly growing coefficients, and the limiting equation of a spatial discretization of the stochastic Burgers equation depends on whether the discretization is symmetric or not. Several positive results have been obtained. However the regularity of numerous important SDEs and the closely related question of convergence and convergence rates of numerical approximations remain open. The aim of this workshop is to bring together the main contributers in this direction and to foster significant progress.

Cite this article

Martin Hutzenthaler, Annika Lang, Lukasz Szpruch, Larisa Yaroslavtseva, Mini-Workshop: Stochastic Differential Equations: Regularity and Numerical Analysis in Finite and Infinite Dimensions. Oberwolfach Rep. 14 (2017), no. 1, pp. 453–498

DOI 10.4171/OWR/2017/9